# SDR 96ZZZX3348

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9888K
- Make and model: Piper PA-28-161
- Aircraft serial: 287816207
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 35323800
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND SEVERELY CRACKED FORWARD SPINNER BULKHEAD.
